Commentarii Mathematici Helvetici

, Volume 64, Issue 1, pp 44–61

Cohomological dimension and symmetric automorphisms of a free group

  • Donald J. Collins
Article

DOI: 10.1007/BF02564663

Cite this article as:
Collins, D.J. Commentarii Mathematici Helvetici (1989) 64: 44. doi:10.1007/BF02564663
  • 22 Downloads

Copyright information

© Birkhäuser Verlag 1989

Authors and Affiliations

  • Donald J. Collins
    • 1
  1. 1.Institut für MathematikRuhr-Universität, BochumBochum 1BRD
  2. 2.School of Mathematical SciencesQueen Mary CollegeLondonUK